CONCERT 0 - FRIDAY 4/7 10:45am - 11:45

Immersion Room, 7th floor, Bobst Library

SOUND CHECK Schedule: 9am - 10:30am

Douthitt 9:00 – 9:05 Robb 9:05 – 9:10 Baskin 9:10 – 9:15 Deluga 9:15 – 9:20 Hoard 9:20 – 9:25 Yagli 9:25 – 9:30 Nardelli 9:40 – 10:05 Lindgren 10:05 – 10:30

Please arrive 30 minutes before your scheduled sound check. We will not be able to accommodate missed slots or extra time.

FRIDAY 4/7 1:30pm - 2:40pm

CARY HALL Dur: 60 min+6

Soundcheck schedule; 12:05pm - 1:20pm

(Works with live elements 15min / Fixed media works 5min)

We ask composers and performers to arrive at least 30 min before their scheduled soundcheck time, so they can preset, or for cases in which soundchecks are shifting unforeseen. We will not be able to accommodate any extra time, or missed slots.

| Time | Composer |
|---------------|---------------------|
| 12:05 - 12:10 | |
| 12:10 - 12:15 | Timothy Roy |
| 12:15 - 12:20 | Ali Puskulcu |
| 12:20 - 12:35 | Kristopher Bendrick |
| 12:35 - 12:50 | Ari Schwartz |
| 12:50 - 1:05 | Connor Scroggins |
| 1:05 - 1:20 | Quijiang Levi Lu |

CONCERT 02

FRIDAY 4/7 2:40pm - 4:00pm

Benz

Dur: <u>78min</u> +9

Soundcheck schedule; 12:50pm - 2:30pm

(Works with live elements 15min / Fixed media works 5min)

| Time | Composer |
|--------------|--------------------------------|
| 12:50 - 1:05 | Ryan Carter |
| 1:05 - 1:20 | JF Charles and Ramin Roshandel |
| 1:20 - 1:25 | Zach Thomas |
| 1:25 - 1:30 | John Gibson |
| 1:30 - 1:35 | |
| 1:35 - 1:40 | Wei Yang |
| 1:40 - 1:45 | Hubert Howe |
| 1:45 - 2:00 | Benjamin Baker |
| 2:00 - 2:15 | Charles Nichols |
| 2:15 - 2:30 | Courtney Brown |

FRIDAY 4/7 4:00pm - 5:10pm

Cary Hall Dur: <u>68min</u> +7

Soundcheck schedule; 2:45pm - 3:50pm

(Works with live elements 10min / Fixed media works 5min)

We ask composers and performers to arrive at least 30 min before their scheduled soundcheck time, so they can preset, or for cases in which soundchecks are shifting unforeseen. We will not be able to accommodate any extra time, or missed slots.

[REVERSE TIME ORDER HERE]

| Time | Composer |
|-------------|----------------------|
| 3:45 - 3:55 | Cecilia Suhr |
| 3:35 - 3:45 | Yi-De Chen |
| 3:30 - 3:35 | Christopher Poovey |
| 3:20 - 3:30 | Julie Herndon |
| 3:10 - 3:20 | Steven Ricks |
| 3:05 - 3:10 | Heather Mease |
| 3:00 - 3:05 | Oliver Harlan |
| 2:40 - 3:00 | Peter Van Zandt Lane |

FRIDAY 4/7 8:00pm - 9:30pm Cary Hall Dur: <u>74min</u> +9

Soundcheck schedule; 5:15pm - 7:45pm

(Works with live elements 15min / Fixed media works 5min)

We ask composers and performers to arrive at least 30 min before their scheduled soundcheck time, so they can preset, or for cases in which soundchecks are shifting unforeseen. We will not be able to accommodate any extra time, or missed slots.

| Time | Composer |
|-------------|------------------------|
| 5:20 - 5:45 | John Ritz |
| 5:45 - 5:50 | Kyle Shaw, fixed |
| 5:50 - 6:15 | Steven [S] Whiteley |
| 6:15 - 6:30 | Susanne Payne-Passmore |
| 6:30 - 6:35 | Joseph Klein, fixed |
| 6:35 - 6:45 | Wenbin Lyu |
| 6:45 - 7:10 | Scott Miller |
| 7:10 - 7:35 | Judith Shatin |
| 7:35 - 7:45 | Ben Damann |
| 7:45 - 7:55 | Steven Kemper |

CONCERT 05

SATURDAY 4/8 11:00am - 12:00pm

Benz Dur: 60min +7

Soundcheck schedule; 9:15am - 10:45am

(Works with live elements 15min / Fixed media works 10min)

We ask composers and performers to arrive at least 30 min before their scheduled soundcheck time, so they can preset, or for cases in which soundchecks are shifting unforeseen. We will not be able to accommodate any extra time, or missed slots.

| Time | Composer |
|---------------|----------------|
| 9:15 - 9:30 | Isaac Smith |
| 9:30 - 9:35 | Ben Bossert |
| 9:35 - 9:50 | Mark Volker |
| 9:50 - 10:05 | Doug Geers |
| 10:05 - 10:10 | Yuseok Seol |
| 10:10 - 10:15 | Richard Power |
| 10:15 - 10:30 | Alyssa Wixson |
| 10:30 - 10:45 | Gabriel Araujo |

SATURDAY 4/8 12:30pm - 2:00pm

Cary Hall Dur: 73min +8

Soundcheck schedule; 10:00am - 12:00pm

(Works with live elements 15min / Fixed media works 10min)

We ask composers and performers to arrive at least 30 min before their scheduled soundcheck time, so they can preset, or for cases in which soundchecks are shifting unforeseen. We will not be able to accommodate any extra time, or missed slots.

| Time | Composer |
|---------------|---------------------------------|
| 10:00 - 10:15 | Panayiotis Kokoras |
| 10:15 - 10:30 | Aine Nakamura |
| 10:30 - 10:40 | Andrew Davis |
| 10:40 - 10:50 | Gabriel Bolanos |
| 10:50 - 11:00 | Patrick Reed + Jae-Eun Suh(vid) |
| 11:00 - 11:15 | Chi Wang |
| 11:15 - 11:30 | Tim Moyers |
| 11:30 - 11:45 | Robert McClure |
| 11:45 - 12:00 | Pedram Diba |

CONCERT 07

SATURDAY 4/8 2:00pm - 3:10pm

Benz

Dur: <u>62min</u> +7

Soundcheck schedule; 12:05pm - 1:55pm

(Works with live elements 15min / Fixed media works 5min)

| Time | Composer |
|---------------|---------------------------------|
| 12:05 - 12:20 | Thomas Limbert |
| 12:20 - 12:25 | Andrew May |
| 12:25 - 12:40 | David Durant |
| 12:40 - 12:55 | Ania Vu |
| 12:55 - 1:10 | Dariush Derakhshani |
| 1:10 - 1:25 | Mara Helmuth and Esther Lamneck |
| 1:25 - 1:40 | Ben Broening |
| 1:40 - 1:55 | Tanner Jones |

SATURDAY 4/8 3:45pm - 5:05pm

Cary Hall Dur: <u>72min</u> +8

Soundcheck schedule; 2:10pm - 3:35pm (Works with live elements 15min / Fixed media works 5min)

| Time | Composer |
|-------------|---------------------|
| 2:10 - 2:15 | Becky Brown |
| 2:15 - 2:20 | Sever Tipei |
| 2:20 - 2:35 | Kostas Karathanasis |
| 2:35 - 2:40 | Brett Warren |
| 2:40 - 2:55 | Sam Pluta |
| 2:55 - 3:00 | David Nguyen |
| 3:00 - 3:05 | Nathan Andrews |
| 3:05 - 3:20 | |
| 3:20 - 3:35 | Christopher Biggs |

CONCERT 09

SATURDAY 4/8 7:15pm - 8:30pm

Cary Hall Dur: 66min +7

Soundcheck schedule: 9am - 10am and 4:50pm - 6:50pm | (Works with live elements 15min / Fixed media works 10min)

| Time | Composer |
|--------------|---|
| 9:00 - 10:00 | -open- reserved for Rob H rights of first refusal |
| 5:00 - 5:15 | Fieldsteel |
| 5:15 - 5:30 | Rob Hamilton |
| 5:30 - 5:45 | Badie Khaleghian |
| 5:45 - 5:55 | Christopher Cook |
| 5:55 - 6:10 | Riley Ferretti |
| 6:10 - 6:25 | Sam Wells |
| 6:25 - 6:40 | Eric Chasalow |
| 6:40 - 6:50 | Jon Nelson |